# SDR AALA202508254549

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 83,299 hours, 34,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT BURNED OUT AIRCRAFT RIGHT SIDE AT THE OVERWING EXIT. MAINTENANCE REPLACE RH EMER DOOR EXIT SIGN IAW AMM 33-51-15.
